This patient support community is for discussions relating to general health issues, adolescents, babies, child health, eating disorders, fitness, immunizations and vaccines, infectious diseases, and senior health.
I have been taking the "generic" Adderall (adderrall) 20 mg tablet for some years now (6-7) I requested the generic since it is cheaper, but since it is a tablet and not a capsule, Im aware that all that time it was IR, not XR as the prescription requested. I took a break for about 6 months, and now, going back to school I have started back up on Adderall (adderrall) 20 mg XR capsule. I see more side effects with this med than I ever did with the IR- Headaches, "lump in throat" 5 hrs in, severe appitite suppresion, and nausea to the point that I have to lay down for up to 2 hours. ( I'm suprised I CAN lay down, at times even sleep while on thte med, it makes me feel better) The nausea is so bad I have actually resorted to weed to counter act it and bring back my appitite. The main concern is that my bowles have become VERY frequent, I can feel them moving fast thru out the day and excess gas. I have at least 2 BMs a day, mostly very soft and at times unformed. I eat very healthy, organic meals and focus alot on my nutrition because I am constantly trying to prevent cervical dysplasia, treating myself with many vitamins and supplements. I understand that since adderall (adderrall) is a stimulent, it will speed the process up, but does that mean that my body is not efficiantly absorbing the nutrients from my food and supplements?
These are normal side effects of the Adderall (adderrall). You should talk to your doctor about either lowering the dose, or putting you on a different medication. Have you tried Focus Factor? My youngest nephew is ADHD and they took him off of the Adderall (adderrall) because at 7 years old he weighed only 29 lbs. They put him on the Focus Factor. He had the same results as far as concentration and behavior on the Focus Factor that he had on the Adderall (adderrall), but he now has an appetite and is at a healthy weight. He has none of the side effects that the Adderall (adderrall) gave him. You might talk to your doctor about this as well.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.